# SDR SWAA2024042972033

- Difficulty date: April 8, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS #242DF; EXTERNAL SURFACE DELAMINATED.<[01] RECEIVED FLOOR PANEL. INSTALLATION ON TTG8Q00RK2RP;[02] VERIFIED CORRECTIVE ACTION.;[03] CORRECTION STEP 1: RECEIVED FLOOR PANEL. INSTALLATION ON TTG8Q00RK2RA;[04] VERIFIED STEP 3.
